CaltechAUTHORS
  A Caltech Library Service

On Finitely Additive Measures in Boolean Algebras

Luxemburg, W. A. J. (1964) On Finitely Additive Measures in Boolean Algebras. Journal für die reine und angewandte Mathematik, 213 . pp. 165-173. ISSN 1435-5345. https://resolver.caltech.edu/CaltechAUTHORS:20181009-144613726

[img] PDF - Published Version
See Usage Policy.

2909Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181009-144613726

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.digizeitschriften.de/dms/resolveppn/?PID=GDZPPN002180332PublisherArticle
https://doi.org/10.1515/crll.1964.213.165DOIArticle
Additional Information:© 1964 Walter de Gruyter GmbH. eingagen 20. April 1963. Part of this work was supported by National Science Foundation G-19914.
Funders:
Funding AgencyGrant Number
NSFG-19914
Record Number:CaltechAUTHORS:20181009-144613726
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181009-144613726
Official Citation:On Finitely Additive Measures in Boolean Algebras. LUXEMBURG, W.A.J. in: Journal für die reine und angewandte Mathematik 213 9 Pages (165 - 173)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90210
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:17
Last Modified:03 Oct 2019 20:23

Repository Staff Only: item control page